# SDR CALA2025032703236

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 31,796 hours, 11,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTING SEAT 11C CAME LOOSE.   PERFORMED PART 1, INTERIM REPAIR PER ECRA 2520-07888. PERFORM PART 2 INSPECTION REQUIREMENTS EVERY FLIGHT CYCLE AND PERFORM PART 3 PERMANENT REPAIR WITHIN 5 FLIGHT CYCLES. TOMC APPROVED. DIP ISSUED IAW ECRA 2520-07888 INSPECT SECURITY OF TAPE APPLIED PER PART 1 (RE-APPLY AS REQUIRE PER PART 1 STEPS 1-3) EVERY FLIGHT CYCLE AND PERFORM A PERMANENT REPAIR WITHIN 5 FLIGHT CYCLES.
